# SDR UPS02M39420

- Difficulty date: August 11, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft time: 37,930 hours, 7,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,   STA 1905 STR 27 RT, SHEAR WEB LOWER SURFACE,  CORRODED APPROXIMATELY 4 SQ INCHES WHERE INDICATED.   RT WEB LOWER DOUBLER STA 1905,  STR 27 RT,  BADLY CORRODED & EXCEEDS LIMITS IAW SRM 53-00-01.  REMOVED PER SRM 51-31-01.   NEW DOUBLER FABRICATE IAW AGA3807.   NEW DOUBLER PAINTED PER SRM51-21-01.   NEW DOUBLER AND SURROUNDING FASTENERS INSTALLED IAW SRM 51-31-01 VOL II REV 31.
